Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 2, Pages 314–315 (Mi mz592)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Poincaré Rotation Numbers and the Riesz and Voronoi Means

V. V. Kozlova, T. V. Madsenb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Aalborg University

DOI: https://doi.org/10.4213/mzm592

Full text: PDF file (113 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:2, 299–301

Bibliographic databases:

Received: 30.10.2002

Citation: V. V. Kozlov, T. V. Madsen, “Poincaré Rotation Numbers and the Riesz and Voronoi Means”, Mat. Zametki, 74:2 (2003), 314–315; Math. Notes, 74:2 (2003), 299–301

Citation in format AMSBIB
\Bibitem{KozMad03}
\by V.~V.~Kozlov, T.~V.~Madsen
\paper Poincaré Rotation Numbers and the Riesz and Voronoi Means
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 2
\pages 314--315
\mathnet{http://mi.mathnet.ru/mz592}
\crossref{https://doi.org/10.4213/mzm592}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2023773}
\zmath{https://zbmath.org/?q=an:1073.37049}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 2
\pages 299--301
\crossref{https://doi.org/10.1023/A:1025020611681}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000185172900034}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347755233}


Linking options:
  • http://mi.mathnet.ru/eng/mz592
  • https://doi.org/10.4213/mzm592
  • http://mi.mathnet.ru/eng/mz/v74/i2/p314

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, “Weighted Means, Strict Ergodicity, and Uniform Distributions”, Math. Notes, 78:3 (2005), 329–337  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. V. Kozlov, “Weighted averages, uniform distribution, and strict ergodicity”, Russian Math. Surveys, 60:6 (2005), 1121–1146  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:399
    Full text:187
    References:53
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021